I tried testim 3 tubes been having leg pains and anger easy I stop using it no more insu what do I... do to flush the effects out me
Hello Ctu - It is quite possible that abruptly stopping this has caused the mood swings and anger issues. Have you finished what you were taking but didn't tell your doctor you were experiencing leg pains and the anger issues? I believe you are saying you don't have insurance any longer but you could ask your doctor if there is a homeopathic remedy that will mimic this gel. Or even a naturopathy doctor to help you. Perhaps you were using too much at a time??? I am just guessing here but it is a hormone and now you are not getting that so I think that is why you are having the mood swings. You didn't mention when you stopped using this product... there is nothing that you can do to "flush out" your body to get rid of the side effects other than maintaining a good healthy diet and drinking plenty of fluids.
I don't believe there is any "flushing" of testosterone out of your system. If you have stopped using the drug, the levels should fall back to "normal" levels. With only 3 tubes usage total, I question if there could be THAT large an impact. Most doctors say wait 2-3 months before evaluating.
- Testim Information for Consumers
- Testim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Posted 22 Jun 2011 • 4 answers
Posted 27 Oct 2012 • 1 answer
Posted 22 Mar 2013 • 3 answers
Posted 10 Oct 2018 • 1 answer